Control with adaptation to random perturbations
Doklady Akademii Nauk, Tome 351 (1996) no. 3, pp. 319-321
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_3_a8,
author = {S. V. Shil'man},
title = {Control with adaptation to random perturbations},
journal = {Doklady Akademii Nauk},
pages = {319--321},
year = {1996},
volume = {351},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_3_a8/}
}
S. V. Shil'man. Control with adaptation to random perturbations. Doklady Akademii Nauk, Tome 351 (1996) no. 3, pp. 319-321. http://geodesic.mathdoc.fr/item/DAN_1996_351_3_a8/